Plan B and a lot of discharge?

so the condom broke when I was having sex on Tuesday so I went and got plan b the next day and now I'm having a ton of vaginal discharge. what does this mean? i know I get a lot of discharge when I'm gonna start my period, but I literally just got over it a week ago. I'm really scared so what does this mean?
Updates:
+1 y
and I know this is going to sound reallly gross but I just went to the bathroom casue I have so much discharge and I saw something werid in it and I looked at it and its part of the condom. why is this happening?
0 0

Most Helpful Girls

  • I wouldn't worry too much especially if you just took plan b. try googling it and seeing some of the side effects. Remember that you are putting a good amount of hormones in your body with plan b so in turn you will have some side effects. (plan b is actually a very high dose in hormones)

    Vaginal discharge seems like a common thing with plan b. I've heard a lot of different stories where girls' bodies reacted this way.

    • Im not too worried about the discharge I guess. I'm just reallllllly worried that its not gonna work :/ i heard that taking plan b makes you get your period but I also heard that its gonna make my period late. so either I get it in a month. or I get it in a week. do you know when I should be getting it cause I'm confused

    • Its different with everyone. I never took it but a friend of mine did. It messed her cycle up a little bit. But I will say this, if your worried about when your getting your period then it won't come. I've had personal experience with this and its no fun. Try to not think about it and let it happen naturally. Your body should compensate the way it needs to after taking the pill.

  • Re: your update.

    It's hard for us to know what that was, unless you picked it out and examined it. It may have been part of the condom if it broke and was left inside of you, or sometimes vaginal discharge can be kind of big/come out like a clump or clot. Really, I wouldn't stress about it.

  • If you notice any changes in this discharge such as smell, consistency or colour then I would advise you go see a doctor. You could possibly have some kind of infection or internal irritation.

Most Helpful Guy

  • If your discharge is colorless and odorless, wait a couple of days. Plan b changes uterine mucous to prevent fertilization and this may be the external manifestation. Otherwise, see a doctor.

Scroll Down to Read Other Opinions

What's Your Opinion? Sign Up Now!

What Girls & Guys Said

2 2
  • You're ok...go back to the pharmacist you bought it from and she/he should help you again. Your body is flushing, that's all.

  • I wouldn't worry about it unless the discharge is a weird colour or odour. White to clear is fine and normal. Also, you may experience some spotting or have another period, even if you're not due to have one for awhile.

  • Yeast infection? go to your doc homie.

  • Perfectly Normal..just carry lots of tampons